Show simple item record

dc.contributor.authorChiclana, Francisco
dc.contributor.authorHerrera-Viedma, Enrique
dc.contributor.authorHerrera, F.
dc.contributor.authorAlonso, S.
dc.date.accessioned2009-03-03T15:26:26Z
dc.date.available2009-03-03T15:26:26Z
dc.date.issued2004
dc.identifier.citationChiclana, F.;Herrera-Viedma, E.;Herrera, F.;Alonso, S. (2004) Induced Ordered Weighted Geometric Operators and Their Use in the Aggregation of Multiplicative Preference Relations. International Journal of Intelligent Systems, 19 (3), pp. 233 - 255.en
dc.identifier.issn0884-8173
dc.identifier.urihttp://hdl.handle.net/2086/1053
dc.language.isoenen
dc.titleInduced ordered weighted geometric operators and their use in the aggregation of multiplicative preference relations.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1002/int.10172
dc.researchgroupCentre for Computational Intelligence
dc.researchgroupDIGITSen
dc.researchinstituteInstitute of Artificial Intelligence (IAI)en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record